Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/10402
Title: New methods for local solvability of quasilinear symmetric hyperbolic systems
Authors: Mohan M.T.
Sritharan S.S.
Published in: Evolution Equations and Control Theory
Abstract: In this work we establish the local solvability of quasilinear symmetric hyperbolic system using local monotonicity method and frequency truncation method. The existence of an optimal control is also proved as an application of these methods. © 2016, American Institute of Mathematical Sciences. All rights reserved.
Citation: Evolution Equations and Control Theory (2016), 5(2): 273-302
URI: https://doi.org/10.3934/eect.2016005
http://repository.iitr.ac.in/handle/123456789/10402
Issue Date: 2016
Publisher: American Institute of Mathematical Sciences
Keywords: Commutator estimates
Local monotonicity
Minty-browder
Optimal control
Quasilinear symmetric hyperbolic equations
ISSN: 21632472
Author Scopus IDs: 54397249600
16220206800
Author Affiliations: Mohan, M.T., Department of Mathematics and Statistics, Air Force Institute of Technology, 2950 Hobson Way, Wright Patterson Air Force Base, OH 45433, United States
Sritharan, S.S., Office of the Provost and Vice Chancellor, Air Force Institute of Technology, 2950 Hobson Way, Wright Patterson Air Force Base, OH 45433, United States
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.